# SDR RAIA00104017

- Difficulty date: April 24, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N563HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41079
- Aircraft time: 12,815 hours, 12,212 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Fire Loop
- Part number: 57228532
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIC-DURING CLIMB RIGHT HAND ENGINE FIRE LIGHT ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED RIGHT HAND ENGINE FIRE LOOP IAW J41 MAINTENANCE MANUAL.
